# SDR CALA0600495

- Difficulty date: October 27, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 26,517 hours, 9,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLOOR EXIT LIGHTS AT ROW 11-14 WERE FOUND INOPERATIVE.  THE EMERGENCY EXIT LIGHTS BATTERY PACK WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
